| Model Number |
041220001A |
| Health Effect - Clinical Code |
Low Blood Pressure/ Hypotension (1914)
| Date of Event |
06/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evidence to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
Event or Problem Description
Uncontrolled leaking from stopcock.Stopcock was being used to infuse vasopressors.Patient¿s blood pressure dropped to 60s/40s and the nurse kept increasing the iv infusion rate not realizing the stopcock was leaking.Stopcock had to be replaced.